American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 79 found      Go to page: 1 2 3

[1] Sergiǐ Kolyada and Julia Semikina. On topological entropy: When positivity implies +infinity. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alexander J. Izzo. Uniform algebras invariant under every homeomorphism. Trans. Amer. Math. Soc. 367 (2015) 231-250.
Abstract, references, and article information   
View Article: PDF

[3] Piotr Niemiec. Isometry groups of proper metric spaces. Trans. Amer. Math. Soc. 366 (2014) 2597-2623.
Abstract, references, and article information   
View Article: PDF

[4] Fritz Colonius, Ryuichi Fukuoka and Alexandre J. Santana. Invariance entropy for topological semigroup actions. Proc. Amer. Math. Soc. 141 (2013) 4411-4423.
Abstract, references, and article information   
View Article: PDF

[5] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information   
View Article: PDF

[6] Takashi Tsuboi. Homeomorphism groups of commutator width one. Proc. Amer. Math. Soc. 141 (2013) 1839-1847.
Abstract, references, and article information   
View Article: PDF

[7] E. Glasner and M. Megrelishvili. Representations of dynamical systems on Banach spaces not containing $l_1$. Trans. Amer. Math. Soc. 364 (2012) 6395-6424.
Abstract, references, and article information   
View Article: PDF

[8] Ben Chad and Chris Good. Homeomorphisms of two-point sets. Proc. Amer. Math. Soc. 139 (2011) 2287-2293. MR 2784793.
Abstract, references, and article information   
View Article: PDF

[9] Rafael B. Andrist. Stein spaces characterized by their endomorphisms. Trans. Amer. Math. Soc. 363 (2011) 2341-2355. MR 2763719.
Abstract, references, and article information   
View Article: PDF

[10] Sergey A. Antonyan. Proper actions on topological groups: Applications to quotient spaces. Proc. Amer. Math. Soc. 138 (2010) 3707-3716. MR 2661569.
Abstract, references, and article information   
View Article: PDF

[11] A. V. Malyutin. Classification of the group actions on the real line and circle. St. Petersburg Math. J. 19 (2008) 279-296. MR 2333902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Janusz R. Prajs and Keith Whittington. Filament sets, aposyndesis, and the decomposition theorem of Jones. Trans. Amer. Math. Soc. 359 (2007) 5991-6000. MR 2336313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Antonios Manoussos and Polychronis Strantzalos. On embeddings of proper and equicontinuous actions in zero-dimensional compactifications. Trans. Amer. Math. Soc. 359 (2007) 5593-5609. MR 2327044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Cichon, J. D. Mitchell and M. Morayne. Generating continuous mappings with Lipschitz mappings. Trans. Amer. Math. Soc. 359 (2007) 2059-2074. MR 2276612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Arouche, M. Deffaf and A. Zeghib. On Lorentz dynamics: From group actions to warped products via homogeneous spaces. Trans. Amer. Math. Soc. 359 (2007) 1253-1263. MR 2262849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Buma L. Fridman and Daowei Ma. Properties of fixed point sets and a characterization of the ball in ${\mathbb C}^n$. Proc. Amer. Math. Soc. 135 (2007) 229-236. MR 2280191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jan van Mill. Strong local homogeneity and coset spaces. Proc. Amer. Math. Soc. 133 (2005) 2243-2249. MR 2138866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Franz W. Kamber and Peter W. Michor. Completing Lie algebra actions to Lie group actions. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 1-10. MR 2048426.
Abstract, references, and article information   
View Article: PDF

[19] Keith Whittington. Local connectedness in transformation groups. Proc. Amer. Math. Soc. 130 (2002) 903-907. MR 1866047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. Budak, N. Isik, P. Milnes and J. Pym. The action of a semisimple Lie group on its maximal compact subgroup. Proc. Amer. Math. Soc. 129 (2001) 1525-1534. MR 1814178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Beverly L. Brechner and Kazuhiro Kawamura. On the dimension of a homeomorphism group. Proc. Amer. Math. Soc. 129 (2001) 617-620. MR 1707158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Scot Adams and Garrett Stuck. Conformal actions of ${\mathfrak{sl}_n(\mathbb{R})}$ and ${\hbox{SL}_n(\mathbb{R})\ltimes\mathbb{R}^n}$ on Lorentz manifolds. Trans. Amer. Math. Soc. 352 (2000) 3913-3936. MR 1650061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Howard Becker. Polish group actions: Dichotomies and generalized elementary embeddings . J. Amer. Math. Soc. 11 (1998) 397-449. MR 1478843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bernhard Krötz, Karl-Hermann Neeb and Gestur Ólafsson. Spherical representations and mixed symmetric spaces. Represent. Theory 1 (1997) 424-461. MR 1483015.
Abstract, references, and article information   
View Article: PDF

[25] Katsuro Sakai. Semi-free actions of zero-dimensional compact groups on Menger compacta. Proc. Amer. Math. Soc. 125 (1997) 2809-2813. MR 1415368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kamel N. Haddad and Aimee S. A. Johnson. Auslander systems. Proc. Amer. Math. Soc. 125 (1997) 2161-2170. MR 1372033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Martin P. W. Zerner. Weak separation properties for self-similar sets. Proc. Amer. Math. Soc. 124 (1996) 3529-3539. MR 1343732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ahmed Bouziad. Every Cech-analytic Baire semitopological group is a topological group. Proc. Amer. Math. Soc. 124 (1996) 953-959. MR 1328341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Katsuro Sakai. Free actions of zero-dimensional compact groups on Menger manifolds . Proc. Amer. Math. Soc. 122 (1994) 647-648. MR 1249889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Sam W. Young. The representation of homeomorphisms on the interval as finite compositions of involutions . Proc. Amer. Math. Soc. 121 (1994) 605-610. MR 1243177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 79 found      Go to page: 1 2 3